Yıl 2018, Cilt 23, Sayı 23, Sayfalar 167 - 175 2018-01-11

Some comments on Akiyama's conjecture on CNS polynomials

Horst Brunotte [1]

33 49

It is well-known that in general polynomials lose their CNS property
by addition of small positive integers. We comment on a conjecture of S.
Akiyama on addition of suciently large positive constants to CNS polynomials.
Canonical number system, radix representation
  • S. Akiyama, Private communication, 2012.
  • S. Akiyama, T. Borbely, H. Brunotte, A. Peth}o and J. M. Thuswaldner, Gen- eralized radix representations and dynamical systems I, Acta Math. Hungar., 108(3) (2005), 207-238.
  • S. Akiyama, H. Brunotte and A. Peth}o, Cubic CNS polynomials, notes on a conjecture of W. J. Gilbert, J. Math. Anal. Appl., 281(1) (2003), 402-415.
  • S. Akiyama and A. Peth}o, On canonical number systems, Theoret. Comput. Sci., 270(1-2) (2002), 921-933.
  • S. Akiyama and H. Rao, New criteria for canonical number systems, Acta Arith., 111(1) (2004), 5-25.
  • S. Akiyama and K. Scheicher, Symmetric shift radix systems and nite expan- sions, Math. Pannon., 18(1) (2007), 101-124.
  • G. Barat, V. Berthe, P. Liardet and J. Thuswaldner, Dynamical directions in numeration, Numeration, pavages, substitutions, Ann. Inst. Fourier (Grenoble), 56(7) (2006), 1987-2092.
  • V. Berthe, Numeration and discrete dynamical systems, Computing, 94(2-4) (2012), 369-387.
  • T. Borbely,  Altalanostott szamrendszerek, Master Thesis, University of Debrecen, 2003.
  • J. Borcea and P. Branden, The Lee-Yang and Polya-Schur programs II, The- ory of stable polynomials and applications, Comm. Pure Appl. Math., 62(12) (2009), 1595-1631.
  • H. Brunotte, Characterization of CNS trinomials, Acta Sci. Math. (Szeged), 68(3-4) (2002), 673-679.
  • H. Brunotte, On the roots of expanding integer polynomials, Acta Math. Acad. Paedagog. Nyhazi. (N.S.), 27(2) (2011), 161-171.
  • H. Brunotte, A uni ed proof of two classical theorems on CNS polynomials, Integers, 12(4) (2012), 709-721.
  • H. Brunotte, Unusual CNS polynomials, Math. Pannon., 24(1) (2013), 125-137. [15] H. Brunotte, Small degree CNS polynomials with dominant condition, Math. Pannon., 25(1) (2014/15), 113-133.
  • P. Burcsi and A. Kovacs, Exhaustive search methods for CNS polynomials, Monatsh. Math., 155(3-4) (2008), 421-430.
  • A. Chen, On the reducible quintic complete base polynomials, J. Number Theory, 129(1) (2009), 220-230.
  • A. Dubickas, Roots of polynomials with dominant term, Int. J. Number Theory, 7(5) (2011), 1217-1228.
  • L. German and A. Kovacs, On number system constructions, Acta Math. Hungar., 115(1-2) (2007), 155-167.
  • W. J. Gilbert, Radix representations of quadratic elds, J. Math. Anal. Appl., 83(1) (1981), 264-274.
  • V. Grunwald, Intorno all'aritmetica dei sistemi numerici a base negativa con particolare riguardo al sistema numerico a base negativo-decimale per lo studio delle sue analogie coll'aritmetica ordinaria (decimale), Giornale di matematiche di Battaglini, 23 (1885), 203-221.
  • D. M. Kane, Generalized base representations, J. Number Theory, 120(1) (2006), 92-100.
  • I. Katai and B. Kovacs, Kanonische Zahlensysteme in der Theorie der quadratischen algebraischen Zahlen, Acta Sci. Math. (Szeged), 42 (1980), 99- 107.
  • I. Katai and B. Kovacs, Canonical number systems in imaginary quadratic elds, Acta Math. Acad. Sci. Hungar., 37(1-3) (1981), 159-164.
  • I. Katai and J. Szabo, Canonical number systems for complex integers, Acta Sci. Math. (Szeged), 37(3-4) (1975), 255-260.
  • D. E. Knuth, An imaginary number system, Comm. ACM, 3 (1960), 245-247.
  • B. Kovacs, Canonical number systems in algebraic number elds, Acta Math. Acad. Sci. Hungar., 37(4) (1981), 405-407.
  • A. Kovacs, Generalized binary number systems, Ann. Univ. Sci. Budapest. Sect. Comput., 20 (2001), 195-206.
  • B. Kovacs and A. Peth}o, Number systems in integral domains, especially in orders of algebraic number elds, Acta Sci. Math. (Szeged), 55(3-4) (1991), 287-299.
  • A. Peth}o, On a polynomial transformation and its application to the construc- tion of a public key cryptosystem, in Computational number theory (Debrecen, 1989), de Gruyter, Berlin, (1991), 31-43.
  • A. Peth}o, Private communication, 2000.
  • A. Peth}o, Connections between power integral bases and radix representations in algebraic number elds, in Proceedings of the 2003 Nagoya Conference \Yokoi-Chowla Conjecture and Related Problems", S. Katayama, C. Levesque, and T. Nakahara, eds., Saga Univ., Saga, (2004), 115-125.
  • K. Scheicher and J. M. Thuswaldner, On the characterization of canonical number systems, Osaka J. Math., 41(2) (2004), 327-351.
  • P. Surer, "-shift radix systems and radix representations with shifted digit sets, Publ. Math. Debrecen, 74(1-2) (2009), 19-43.
  • A. Tatrai, Parallel implementations of Brunotte's algorithm, J. Parallel Distrib. Comput., 71(4) (2011), 565-572.
Konular
Dergi Bölümü Makaleler
Yazarlar

Yazar: Horst Brunotte

Bibtex @araştırma makalesi { ieja373660, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2018}, volume = {23}, pages = {167 - 175}, doi = {10.24330/ieja.373660}, title = {Some comments on Akiyama's conjecture on CNS polynomials}, key = {cite}, author = {Brunotte, Horst} }
APA Brunotte, H . (2018). Some comments on Akiyama's conjecture on CNS polynomials. International Electronic Journal of Algebra, 23 (23), 167-175. DOI: 10.24330/ieja.373660
MLA Brunotte, H . "Some comments on Akiyama's conjecture on CNS polynomials". International Electronic Journal of Algebra 23 (2018): 167-175 <http://dergipark.gov.tr/ieja/issue/33727/373660>
Chicago Brunotte, H . "Some comments on Akiyama's conjecture on CNS polynomials". International Electronic Journal of Algebra 23 (2018): 167-175
RIS TY - JOUR T1 - Some comments on Akiyama's conjecture on CNS polynomials AU - Horst Brunotte Y1 - 2018 PY - 2018 N1 - doi: 10.24330/ieja.373660 DO - 10.24330/ieja.373660 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 167 EP - 175 VL - 23 IS - 23 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.373660 UR - http://dx.doi.org/10.24330/ieja.373660 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra Some comments on Akiyama's conjecture on CNS polynomials %A Horst Brunotte %T Some comments on Akiyama's conjecture on CNS polynomials %D 2018 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 23 %N 23 %R doi: 10.24330/ieja.373660 %U 10.24330/ieja.373660
ISNAD Brunotte, Horst . "Some comments on Akiyama's conjecture on CNS polynomials". International Electronic Journal of Algebra 23 / 23 (Ocak 2018): 167-175. http://dx.doi.org/10.24330/ieja.373660